# SDR SWAA2022031076733

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UNDER CENTER TRESHOLD BETWEEN STA 847 AND 787+6.50 TRESHOLD WEB SKIN HAS SEVERAL AREAS OF CORROSION AS MARKED TOP SURFACE / REMOVED DAMAGE ON THRESHOLD WEB (IAW SRM 51-10-02-0G-0) ORIG MAT. .050' MAT LOSS .030' MAT REMAINING .020' FOUND OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2. INSTALLED NEW THRESHOLD WEB IN AFT CARGO AT STA 847 AND 787 + 6.50 IAW B737-700 SRM 51-40-02-0G-0
